# SDR GAIA99183

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CIRCUMFERENTIAL TRACK AT BS 312 BELOW STR 13.  INSTALLED REPAIR AT BS 312 BELOW STR 13 RIGHT CABIN CIRCUMFERENTIAL.  REPAIR WAS ACCOMPLISHED IAW SRM 53-10-4  DETAIL 1.  REF: N/R 3921.  (X)
